# SDR REXA2017051300602

- Difficulty date: May 13, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,824 hours, 14,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS FOR EMERGENCY LIGHTS ON DISPLAYED. CABIN EMERGENCY LIGHT SWITCH CYCLED.   BATTERY POWER AT ALL TIMES.  APU ON WITH GENERATOR ON.  SERVICE DOOR EMERGENCY LIGHT  AND EXTERIOR LIGHTS ON.  R & R THE NR 2 EMERGENCY LIGHT CHARGER AND POWER SUPPLY IAW AMM 33-51-17.   OP CHECKED GOOD.
